What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 25, 1:59 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jun 25, 1:59 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
259 PM EDT Tue Jun 25 2019
.NEAR TERM [Through Tonight]...
Southwesterly flow aloft prevails on the western periphery of
mid/upper ridging, with weak southwesterly flow at the surface near
the center of high pressure. A theta-e boundary is noted from west
to east along the FL/AL/GA state lines. The afternoon seabreeze in
the Panhandle is forecast to interact with this boundary in the next
couple of hours and result in scattered to numerous storms around
the I-10 corridor. With some mid-level dry air in place, delta theta-
e values, and subsequently the WMSI, will be elevated today. This
means that the more robust storms that develop will have a good
chance of producing severe wind gusts and possibly some small hail.
Storms will generally drift northeast into southeast Alabama and
extreme southwest GA through the evening. Storms should come to an
end everywhere by 10-11pm EDT.
.SHORT TERM [Wednesday Through Thursday Night]...
In the upper levels a ridge will be over the region with possibly a
shortwave moving through tomorrow afternoon. At the surface weak
high pressure will be over the Southeast. Low level flow will be
northerly becoming easterly Thursday. With northerly winds
instability will be lower tomorrow and Thursday. The best chance for
storms will be on Thursday with POPs of 30 to 50 percent. Highs will
be in the lower to mid 90s. Lows will be in the lower 70s.
.LONG TERM [Friday Through Tuesday]...
In the upper levels a ridge will be over the region. At the surface
weak high pressure will be over the Southeast. Low level flow will
be easterly becoming southerly this weekend. A wet pattern will
return this weekend with POPs of 40 to 50 percent Friday, Saturday
and Sunday. Early next week POPs will be lower around 30 percent.
Highs will be in the low to mid 90s. Lows will be in the low to mid
70s.
&&
.AVIATION...
[Through 18Z Wednesday]
VFR conditions are expected, away from thunderstorms, through the
duration of the TAF. Storms are most likely late this afternoon at
TLH, ECP, and VLD. Should a terminal be impacted by a storm, there's
a higher than usual chance for strong downbursts on the order of 40-
50kts. Storms should come to an end by 02-03z.
&&
.MARINE...
A wet pattern will be in place this weekend. Light to moderate
northerly winds will become easterly Thursday. Seas will be 1 to 2
feet.
&&
.FIRE WEATHER...
Aside from high dispersion indices, hazardous fire weather
conditions are not expected.
&&
.HYDROLOGY...
Local rivers are below action stage and steady. Afternoon and
evening showers and thunderstorms are expected this week. The
stronger storms with heavier downpours may produce localized
flooding especially ponding on roadways and flooding of low lying
areas. Less than one inch of rain if forecast over the next three
days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 96 72 93 71 / 20 20 10 50 30
Panama City 77 92 76 90 75 / 20 10 10 50 30
Dothan 71 93 72 94 72 / 40 30 10 30 30
Albany 73 94 73 94 72 / 0 30 0 20 10
Valdosta 73 96 72 94 70 / 0 10 10 40 20
Cross City 73 96 73 93 71 / 10 20 10 40 20
Apalachicola 76 92 76 90 75 / 10 20 10 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday morning for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Harrigan
SHORT TERM...McD
LONG TERM...McD
AVIATION...Harrigan
MARINE...McD
FIRE WEATHER...DVD
HYDROLOGY...McDIn the hours before
Special weather statement, Jun 25, 2:25 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
225 PM CDT Tue Jun 25 2019
FLZ010-012-252000-
Inland Bay FL-Washington FL-
225 PM CDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY AND SOUTHWESTERN
WASHINGTON COUNTIES UNTIL 300 PM CDT...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Vernon. This storm was nearly stationary.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Live Oak, Ebro, Red Head, Holmes Valley, Millers Ferry, Greenhead and
Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3044 8590 3047 8589 3047 8588 3050 8586
3051 8588 3053 8589 3054 8588 3056 8588
3056 8589 3058 8589 3063 8578 3050 8556
3038 8581 3039 8588 3044 8591
TIME...MOT...LOC 1925Z 326DEG 4KT 3052 8585
42-DVDSpecial weather statement, Jun 25, 2:56 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
356 PM EDT Tue Jun 25 2019
FLZ010-012-112-252045-
Coastal Bay FL-Inland Bay FL-Washington FL-
356 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY AND SOUTHERN
WASHINGTON COUNTIES UNTIL 445 PM EDT/345 PM CDT/...
At 356 PM EDT/256 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles southwest of Vernon, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ebro, Red Head, Holmes Valley, Porter Lake, Vicksburg, Greenhead and
Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3047 8589 3047 8588 3050 8586 3051 8587
3051 8588 3060 8582 3051 8548 3029 8567
3045 8590
TIME...MOT...LOC 1956Z 300DEG 8KT 3050 8577
42-DVDSpecial weather statement, Jun 25, 3:22 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
422 PM EDT Tue Jun 25 2019
FLZ013-026-252130-
Liberty FL-Calhoun FL-
422 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA AND CENTRAL LIBERTY COUNTIES IN BIG BEND OF
FLORIDA UNTIL 530 PM EDT/430 PM CDT/...
At 422 PM EDT/322 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Blountstown, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Blountstown, Bristol, Telogia, East Camp, Jewel Fire Tower,
Sharpstown, Vilas, Jensen Place, Clio, Marysville, Scotts Ferry,
Kennys Mill, Estiffanulga, Woods, Nixon Garden and Hugh Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3031 8517 3047 8506 3035 8469 3033 8472
3032 8470 3029 8473 3028 8473 3027 8474
3025 8470 3023 8470 3022 8468 3011 8471
TIME...MOT...LOC 2022Z 300DEG 8KT 3036 8505
42-DVDSpecial weather statement, Jun 25, 3:32 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
432 PM EDT Tue Jun 25 2019
FLZ027-127-252115-
Coastal Wakulla FL-Inland Wakulla FL-
432 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAKULLA COUNTY UNTIL
515 PM EDT...
At 432 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Crawfordville, moving southeast at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Crawfordville, Woodville, Wakulla, Shadeville, Hyde Park, Wakulla
Springs, Arran, Spring Creek, Hilliardville, Bethel and Tully.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3024 8458 3030 8453 3030 8425 3027 8424
3027 8419 3006 8434
TIME...MOT...LOC 2032Z 300DEG 8KT 3028 8446
42-DVDSpecial weather statement, Jun 25, 3:45 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
445 PM EDT Tue Jun 25 2019
GAZ156-157-252130-
Decatur GA-Grady GA-
445 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DECATUR AND SOUTHERN
GRADY COUNTIES UNTIL 530 PM EDT...
At 445 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bainbridge, moving southeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Bainbridge, Cairo, Whigham, West Bainbridge, Climax, Calvary, Reno,
Grady Co A/p, Princes Still, Amsterdam, Nickleville and Steinham
Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3093 8413 3068 8425 3069 8440 3088 8460
3105 8457
TIME...MOT...LOC 2045Z 310DEG 18KT 3091 8447
42-DVDSpecial weather statement, Jun 25, 3:51 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
451 PM EDT Tue Jun 25 2019
FLZ028-128-252130-
Inland Taylor FL-Coastal Taylor FL-
451 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAYLOR COUNTY UNTIL
530 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm near
Perry, moving southeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Steinhatchee, Perry, Pinland, Tennille, Fish Creek, Jug Island,
Howell Place, Clara, Carbur, Adams Beach, Dekle Beach, Jack Lee
Island, Keaton Beach, Bird Island, Foley, Salem, Blue Springs,
Perry-Foley Airport, Bucell Junction and Athena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2971 8350 3000 8383 3015 8366 2998 8337
2989 8337 2989 8335 2982 8335 2982 8332
2978 8332 2974 8335 2967 8336 2967 8341
2966 8340 2963 8340
TIME...MOT...LOC 2051Z 310DEG 18KT 3002 8362
42-DVD